A Virginia man is rebounding after being in hospital for a day, which his doctors believe is suffering from a severe skin reaction to the Johnson & Johnson COVID-19 vaccine. Richard Terrell has since made a full recovery, and one of his doctors told Granthshala News that he is grateful to receive the shot.

He About three to four days after receiving the jab, itching began to be felt on his body. The symptoms eventually escalated to discomfort, and by the time the 74-year-old landed at VCU Medical Center, his body covered rash from head to toe, his legs were swollen and his skin began to peel.

“It was stinging, burning and itching” Terrell told 8News. “Whenever I twisted my arm or leg, like the inside of my knee, it was very painful where the skin was swollen and rubbing against itself.”

Pfizer, Modern Votes Information Risk up to 90%, CDC Study Final

One of his dermatologists, Drs. FNU Nutan told Granthshala News that while their case is rare, and likely the first reported response to such a Johnson & Johnson response, it is not uncommon for vaccines or drugs – including everyday – to cause skin reactions. .

Nutan said the team worked diligently to eliminate other possible triggers for the reaction before coming to the conclusion that the vaccine was a possible cause.

Nutan told Granthshala News, “Lots of patients come in and say ‘I got the vaccine, what happened here, I’m sure it’s the vaccine.” “When we see patients like this we are very careful, we want to make sure that we have ruled out the more common causes of the reaction – usually it will be antibiotics or something like that, over-the- Counter. ”

Terrell was tested for viral diseases, chlamydia, coronavirus, adenovirus but all came back negative. Her kidney, liver, and heart were monitored and tested to ensure the reaction did not have any further effects. Nutan said that due to their genetic makeup and the way the vaccine was made, an extremely rare reaction was likely, but there is not enough data available about these examples.

The conditions of COVID-19 are safe and effective in ancestors, study opportunities.

He The hospital was treated for several days with steroids, liquids, creams and bandages and the team submitted its case to the Centers for Disease Control and Prevention (CDC).

Although the team has not discovered any other examples of such a reaction in existing literature, Nutan said that this does not mean that it has not happened elsewhere.

“It’s something we all should know but we shouldn’t be afraid of it,” she said. “We know how to manage it, which we don’t know how to manage are seriously ill patients with COVID-19 that our team has seen in the last year. Managing the infection is difficult because This is a reaction to the vaccine. “

Nutan said that she is pursuing the case with the intention of being open, but she is a big supporter of vaccines.

“This is probably the first time we’re watching [the reaction] – It’s very, very rare, but it’s not rare for me because I see it all the time, “she said.” I see patients who have such a reaction to other drugs not on the radar or in the media, even Tylenol can cause it. . If you look at the risk-benefit – if you look at the risk of the virus vs. the benefit of getting the vaccine, the risk-benefit is still highly in favor of the vaccine. “

She Said that the more people receive the vaccine, the more likely it is to have a rare reaction, as in most population studies.

Click here for complete coronary coverage

“Should people stop taking the vaccine? I don’t think because vaccines are really, really helpful and we can take care of the response, it’s very controlled vs. we don’t have a foolproof way even if you get an infection.” Is to ensure that people do not die from COVID-19, ”she said.